Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Using Petogen injection. Continuous bleeding. Reason?

Hi Doc
I have just started using Petogen injection since 03 March 2013, my usual period cycle starts on the 25th of each month. Since I started using the injection, I have been on my periods since the 28th of March until today(more than 10 days). I feel so uncomfortable and I don't know when the period will stop. What could be causing this non-stop bleeding, I am also thinking of not going back to the clinic for the second injection after this one, I cannot stand the bleeding.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular and prolonged bleeding that you are having could be related to the injection Petogen that you have had. It is best to wait for any further doses and consult your gynaecologist for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor